BibTeX records: Thomas W. Müller

download as .bib file

@article{DBLP:journals/ejc/KrattenthalerM18,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Motzkin numbers and related sequences modulo powers of 2},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {114--137},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.004},
  doi       = {10.1016/j.ejc.2018.05.004},
  timestamp = {Tue, 28 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/KrattenthalerM18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/KrattenthalerM18,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Free subgroup numbers modulo prime powers: The non-periodic case},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {154},
  pages     = {49--76},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcta.2017.08.007},
  doi       = {10.1016/j.jcta.2017.08.007},
  timestamp = {Mon, 22 Jan 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/KrattenthalerM18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/KrattenthalerM13,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {A Riccati differential equation and free subgroup numbers for lifts
               of PSL\({}_{\mbox{2}}\)(\emph{Z})PSL2(Z) modulo prime powers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {120},
  number    = {8},
  pages     = {2039--2063},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.jcta.2013.08.002},
  doi       = {10.1016/j.jcta.2013.08.002},
  timestamp = {Tue, 16 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/KrattenthalerM13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ajc/CameronKM11,
  author    = {Peter J. Cameron and
               Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {A note on higher-dimensional magic matrices},
  journal   = {Australas. {J} Comb.},
  volume    = {50},
  pages     = {207--218},
  year      = {2011},
  url       = {http://ajc.maths.uq.edu.au/pdf/50/ajc\_v50\_p207.pdf},
  timestamp = {Wed, 11 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ajc/CameronKM11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/KauersKM11,
  author    = {Manuel Kauers and
               Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {A Method for Determining the Mod-2\({}^{\mbox{k}}\) Behaviour of Recursive
               Sequences, with Applications to Subgroup Counting},
  journal   = {Electron. J. Comb.},
  volume    = {18},
  number    = {2},
  pages     = {P37},
  year      = {2011},
  url       = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v18i2p37},
  timestamp = {Thu, 09 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/combinatorics/KauersKM11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/KrattenthalerM04,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Equations in finite semigroups: explicit enumeration and asymptotics
               of solution numbers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {105},
  number    = {2},
  pages     = {291--334},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jcta.2003.12.001},
  doi       = {10.1016/j.jcta.2003.12.001},
  timestamp = {Tue, 16 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/KrattenthalerM04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics